# SDR AALA20050808

- Difficulty date: December 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Lt And Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

JFK - AIR INTERRUPTED TO JFK DUE TO STRONG ODOR OF OIL AND SMOKE THROUGHOUT CABIN AND COCKPIT.  LANDED JFK WITHOUT INCIDENT.  PULLED COALESCER BAGS AND FOUND OIL.  REPLACED LEFT AND RIGHT HAND PACK AIR CYCLE MACHINE AND COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
